×

Found 221 Documents (Results 1–100)

Approximation of discontinuous functions by \(q\)-Bernstein polynomials. (English) Zbl 1370.41014

Rassias, Themistocles M. (ed.) et al., Mathematical analysis, approximation theory and their applications. Cham: Springer (ISBN 978-3-319-31279-8/hbk; 978-3-319-31281-1/ebook). Springer Optimization and Its Applications 111, 501-515 (2016).
MSC:  41A10 26E70 41A25
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software